Hi I started one tablet Bisoprolol 1.25 mg, one tablet Atorvastatin 20 mg and Isosorbide 10mg twice a day at the beginning of April for a heart condition that is still been investigated. On the 11th April I suddenly had double vision. I have read that statins can cause this. Has anybody else suffered from this at all?
Double vision: Hi I started one tablet... - British Heart Fou...
British Heart Foundation
Did it just happen the once or is it happening all the time ?
Some of my meds to start with changed my vision but it settled down
If it just happened the once and has now settled I would not be concerned if it is still happening then speak with your Doctor they may change the dose or swap the medications for a different one x
Hello and welcome to the forum!
Double vision is an extremely rare side effect of Atorvastatin. The other two drugs you are on may occasionally abuse hypotension leading to dizziness /vertigo particularly when first standing up or if bending down. Could it be this? If things do not settle contact your GP as previously mentioned.
Hi when I started these meds mine was like fluttery eyes where just wanted to close them tight ,,but that problem eased gradually after a week or 2 ,, but as bekind says if it’s to bothersome I’d speak to a dr or even 111 maybe till you can get in touch with a dr , hope it settles soon for you , good luck x
YES I’m on the same beta blocker and statin after a few days I had double vision lasting for a few weeks .. not sure which one was causing it but it’s now completely cleared .. yision now resumed .. these side effects are often a problem just until your body gets used to its new norm ... wishing you good health
Thank you for your kind replies, it is good to know I am not alone having double vision. I must say after my vision stayed the same for five weeks I feel there is a slight improvement. If this continues I will be very happy. I have an appointment with an Opthamologist on 21st May so fingers crossed.
The only tablet I take like you is Bisoprolol (3.75) and I've not suffered double vision. As other replies have said, if it doesn't settle down, go back to your doctor. Good luck.
HelloI am on Bisoprolol 7.5mg and Pravastatin along with Aspirin, Entresto and Eplenerone. I went to see my GP over my eyesight becoming fuzzy, turns out I have a Cataract that requires removal which will happen on Wednesday. So that may be a cause for you depending on age and when you last had your eyes checked .
Easy to check if it's meds or something else that needs looking at !!!
Vaccinated Hands Face Space to stay safe
It could be related to your heart condition. What is your “ heart condition “ do they have any idea. If it is heart Failure I had this double vision and kaleidoscope headaches sometimes it’s because your heart stops working properly.
Not what you're looking for?
You may also like...
Within a few hours of the angiogram I developed double vision which lasted for perhaps 15 minutes....
knew before the beta blocker was prescribed late April 2019 that I needed a new spectacles...
Some advice needed, 12 days after double bypass walked briskly for 5km today felt tired but
me?) but I also notice that Statins particularly Atorvastatin can cause this. Obviously I am going...
Today it’s one year since I had a double bypass. I was determined to focus on a positive recovery...